MAUDE Adverse Event Report: OSCOR INC EMBLEM S-ICD; ELECTRODE

OSCOR INC EMBLEM S-ICD; ELECTRODE
Model Number 3401
Medical Device Problem Code Impedance Problem (2950)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/03/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this subcutaneous implantable cardioverter defibrillator (s-icd) system had an increase in its system impedance measurements.Technical services (ts) was consulted and discussed stored data, with adipose tissues suspected as the cause in the increase of the measurements.The system impedance measurements had increase but they were still within range.At a later date, an electrode revision was performed and a new electrode was implanted.The system impedance was still elevated, but it was still within range.A defibrillation threshold (dft) test was performed and the shock impedance measurement was within range.Ts discussed troubleshooting options and further examination.At a later date, this electrode was explanted.A new electrode was implanted.No additional adverse patient effects were reported.
 
Event or Problem Description
It was reported that this subcutaneous implantable cardioverter defibrillator (s-icd) system had an increase in its system impedance measurements.Technical services (ts) was consulted and discussed stored data, with adipose tissues suspected as the cause in the increase of the measurements.The system impedance measurements had increase but they were still within range.At a later date, an electrode revision was performed and a new electrode was implanted.The system impedance was still elevated, but it was still within range.A defibrillation threshold (dft) test was performed and the shock impedance measurement was within range.Ts discussed troubleshooting options and further examination.At a later date, this electrode was explanted.A new electrode was implanted.No additional adverse patient effects were reported.This device has been returned and analyzed.
 
Additional Manufacturer Narrative
The returned electrode was thoroughly inspected and analyzed.Resistance tests were completed to assess electrical performance and inner insulation integrity.Measurements throughout these tests were within normal limits.Laboratory analysis did not identify any electrode characteristics that would have caused or contributed to the reported clinical observations.The manufacturing process for this electrode model included extensive inspections to ensure that the finished product met specifications prior to distribution, including validation of sterility and a series of visual, functional, and electrical tests.There is no indication that the referenced event was related to the manufacturing process.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of no problem detected.

Brand Name
EMBLEM S-ICD
Common Device Name
ELECTRODE
Manufacturer (Section D)
OSCOR INC
3816 desoto blvd.
palm harbor FL 34683
Manufacturer (Section G)
OSCOR INC
3816 desoto blvd
palm harbor FL 34683
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key24148827
Report Number2124215-2026-04097
Device Sequence Number13011299
Product Code LWS
UDI-Device Identifier00802526585968
UDI-Public(01)00802526585968(17)181001
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P110042/S043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/01/2018
Device Model Number3401
Device Catalogue Number3401
Device Lot NumberA138209
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/02/2026
Supplement Date Received by Manufacturer03/30/2026
Initial Report FDA Received Date01/22/2026
Supplement Report FDA Received Date03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age42 YR
Patient SexMale